# SDR DALA2018101906181

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 79,513 hours, 36,536 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LP 5159209) DIRTY SOCK SMELL WITH APU BLEED ON FOR TAKE OFF. FOUND APU INLET WET WITH OIL. FWD APU TO MEL 49-10-10A. 16OCT LP 5159214 APU REMOVED AND REPLACED.
